# SDR REXA201100035

- Difficulty date: January 9, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N8444F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7444
- Aircraft time: 23,236 hours, 20,653 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 601R311991112
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP STUB FAIRING ATTACH BRACKETS AND HARDWARE CORRODED.  REMOVED AND REPLACED BRACKETS AND HARDWARE IAW AMM 20-21-00-910-801.
